# SDR UALA2012070903682

- Difficulty date: July 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,126 hours, 19,216 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Damaged
- Location: Seat 28ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DROP TEST,  FOUND SEATS 2AB O2 PANEL RESET BUTTON WILL NOT ENGAGE.  REPLACED 02 BOX AND PERFORM DROP TEST PER MM.  OPS CHECKED GOOD.
